# SDR CALA2021031900330

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N483UA
- Make and model: Airbus A320-232
- Aircraft serial: 1586
- Aircraft time: 60,099 hours, 26,026 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5347041821600
- Condition: Damaged
- Location: Frames 63-64
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA BETWEEN FR C63 AND C64 STR 41L REMOVED DOT HN-24. PER MECH V061640 REMOVED AND REPLACED STRINGER 41L FR60-694 IAW A320 SRM 51-42-11 PARA LE&F AND SRM 51-72-11 CAT A REPAIR REMOVED DOT HN-29
